# SDR FDEA201209103278

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 64,508 hours, 14,894 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: GRTB7996
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, AT APPROX 75 KTS, NR 1 THRUST REVERSER PRESSURE FAULT ILLUMINATED.  REJECTED TAKE OFF.   REPLACED PRESSURE REGULATING AND SHUTOFF VALVE IAW AMM 78-31-07-4-1.
